Journal of Multivariate Analysis, ( ISI ), No (100), Year (2009-1) , Pages (1752-1760)

Title : ( Improved variance estimation under sub-space restriction )

Authors: محمد آرشی , Mohammad Mehdi Tabatabaey Mashhadi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In the linear regression model y=Xb+e, we assume given positive definite scale matrix S, the error vector is distributed as multivariate normal and S has inverted Wishart distribution. Under an orthogonal sub-space restriction Hb=h, we propose restricted unbiased, preliminary test and Stein-type estimators of variance of the error term, when the scale of inverse Wishart distribution is assumed to be unknown. We compare the weighted quadratic risks of the underlying estimators and propose their dominance pictures.


, Multivariate student-t distribution, Inverse Wishart distribution, Restricted estimator, Preliminary test estimator, Stein-type estimator.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {محمد آرشی and Tabatabaey Mashhadi, Mohammad Mehdi},
title = {Improved variance estimation under sub-space restriction},
journal = {Journal of Multivariate Analysis},
year = {2009},
number = {100},
month = {January},
issn = {0047-259X},
pages = {1752--1760},
numpages = {8},
keywords = {Multivariate student-t distribution; Inverse Wishart distribution; Restricted estimator; Preliminary test estimator; Stein-type estimator.},


%0 Journal Article
%T Improved variance estimation under sub-space restriction
%A محمد آرشی
%A Tabatabaey Mashhadi, Mohammad Mehdi
%J Journal of Multivariate Analysis
%@ 0047-259X
%D 2009